# SDR DALA2015080404841

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1437 LONGERON 2L.  THE FRAME ANGLE WAS REMOVED, AND A NEW FRAME ANGLE WAS FABRICATED, TREATED AND PAINTED. THE NEW FRAME ANGLE WAS INSTALLED IAW SRM 51-30-5, 53-14-4, 51-10-3 PAR 14 AND 21 AND 51-30-2.
